Does energy drinks with anti depressant makes you feel 10x better

Discussion in 'Self Harm & Substance Abuse' started by andrtaker, Apr 6, 2009.

Thread Status:
Not open for further replies.
  1. andrtaker

    andrtaker Guest

    Im suffering from severe depression and some other fcked up mental disorders but I heard that drinking 2-3 energy drinks with the combination of anti depressant pill makes you feel good right away and I just wanna ask if this idea is actually ok to do (btw, im only taking 1 anti depressant pill so i wont get overdosed)

    Oh almost forgot to say that Im already using a anti depressant pill but it seems that it isnt working effectively so thats why im asking if taking a anti depressant with energy drink (not beer!) really actually works. msg me asap pls i wanna know thx
     
  2. GeekGurl

    GeekGurl Well-Known Member

    energy drinks by themselves assuming we're talking about red bull and the like, i.e. ones loaded with caffeine, will very likely make you feel very buzzed and probably very good.

    As for combining it with the anti depressant, it would depend on what type it was, most common anti depressants, such as SSRIs I can't image it would make any real difference either way, if your anti depressents areof the veriety tho that make you feel drowsy when you take it, then combining that with caffeine is likely to make you feel very good for a little while. (if you enjoy that sort of effect, i do)

    But beware you will undoubtedly crash (and then feel really crap) somewhere around 6 - 10 hours later, either on the combination or just on caffeine alone, and there are other reasons why having alot of caffeine often is a bad idea.


    Oh I should add if you are on SSRIs then give them chance to work if you haven't been on them long, most take 6 - 8 weeks before you'll start to notice any effect. but hang in there.
     
  3. SpencerA

    SpencerA Well-Known Member

    you have to think about the comedown also, it's likely to make things seem much worse and in certain cases is likely to induce manic episodes.
     
  4. andrtaker

    andrtaker Guest

    sounds ok, guess ill try it. its always better to feel good right now than feel worse later to me hehe. BTW, im using citalopram (celexa) pill
     
Thread Status:
Not open for further replies.